BibTeX record journals/dam/ZimmermanE92

download as .bib file

@article{DBLP:journals/dam/ZimmermanE92,
  author    = {Guy W. Zimmerman and
               Abdol{-}Hossein Esfahanian},
  title     = {Chordal Rings as Fault-Tolerant Loops},
  journal   = {Discret. Appl. Math.},
  volume    = {37/38},
  pages     = {563--573},
  year      = {1992},
  url       = {https://doi.org/10.1016/0166-218X(92)90159-8},
  doi       = {10.1016/0166-218X(92)90159-8},
  timestamp = {Thu, 20 Feb 2020 15:48:19 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/ZimmermanE92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics